# SDR AALA20091210DFW03

- Difficulty date: December 9, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 44,050 hours, 14,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHTS AT SEAT ROWS 9ABC TO 16ABC INOPERATIVE.  REPLACED MODULE ASSEMBLY AND BATTERY PACK.
